# SDR HNAA2016061700185

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 67,767 hours, 76,267 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOOK LIGHTNING STRIKE-NR 1 AND NR 2, DC GENERATORS WERE TAKEN OFF LINE, SUCCESSFULLY RESET BOTH DC GENERATORS.  GEAR WAS RETRACTED.  COMPLETE ALL STEPS OF WORK CARD 05-50-31I, INSPECTION FOR REPORTED LIGHTNING STRIKE.
